Eurasian Mathematical Journal
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2020, том 11, номер 1, страницы 57–71 (Mi emj356)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

LCT based integral transforms and Hausdorff operators

P. Jaina, S. Jainb, V. D. Stepanovc

a Department of Mathematics, South Asian University, Akbar Bhawan, Chanakya Puri, New Delhi – 110 021, India
b Department of Mathematics, Vivekananda College (University of Delhi), Vivek Vihar, Delhi - 110095, India
c Computing Center of the Far Eastern Branch of the Russian Academy of Sciences, Kim Yu Chen str. 65, 680000 Khabarovsk, Russia

Аннотация: In this paper, it is shown that certain Hausdorff operator and its adjoint are connected by linear canonical sine as well as linear canonical cosine transforms. The results have been proved in one as well as in two dimensions.

Ключевые слова и фразы: LCT, linear canonical cosine transform, linear canonical sine transform, Hausdorff operators.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 19-01-00223
Department of Science and Technology, India DST/INT/RUS/RSF/P-01
The research of the first and the second authors was supported by the Department of Science & Technology of the Ministry of Science and Technology of the Republic of India (project DST/INT/RUS/RSF/P-01) and the work of the third author — by the Russian Foundation for Basic Researches (project 19-01-00223).


DOI: https://doi.org/10.32523/2077-9879-2020-11-1-57-71

Полный текст: PDF файл (471 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 44A35, 26D20
Поступила в редакцию: 14.04.2019
Язык публикации: английский

Образец цитирования: P. Jain, S. Jain, V. D. Stepanov, “LCT based integral transforms and Hausdorff operators”, Eurasian Math. J., 11:1 (2020), 57–71

Цитирование в формате AMSBIB
\RBibitem{JaiJaiSte20}
\by P.~Jain, S.~Jain, V.~D.~Stepanov
\paper LCT based integral transforms and Hausdorff operators
\jour Eurasian Math. J.
\yr 2020
\vol 11
\issue 1
\pages 57--71
\mathnet{http://mi.mathnet.ru/emj356}
\crossref{https://doi.org/10.32523/2077-9879-2020-11-1-57-71}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000556972800003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85087777056}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj356
  • http://mi.mathnet.ru/rus/emj/v11/i1/p57

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Mirotin A.R., “a Hausdorff Operator With Commuting Family of Perturbation Matrices Is a Non-Riesz Operator”, Russ. J. Math. Phys., 27:4 (2020), 484–490  crossref  mathscinet  zmath  isi  scopus
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:160
    Полный текст:61
    Литература:11
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021